Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 162, NWS Atlanta, GA

May 2, 20255 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 2, 2025, 9:26 PM EDT for 5 counties in Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 9:26 PM EDT (01:26 UTC)
Expired
May 2, 2025, 10:03 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, GA, Dawson County, GA, Forsyth County, GA, Fulton County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 5:40 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1900 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS52 KFFC 030126
SVRFFC
GAC057-085-117-121-139-030215-
/O.NEW.KFFC.SV.W.0162.250503T0126Z-250503T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
926 PM EDT Fri May 2 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in north central Georgia...
  Forsyth County in north central Georgia...
  Southeastern Dawson County in north central Georgia...
  Northwestern Hall County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 1015 PM EDT.

* At 926 PM EDT, a severe thunderstorm was located over Coal
  Mountain, or over Cumming, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Cumming, Dawsonville, Peachtree Corners, Sandy
  Springs, Roswell, Johns Creek, Alpharetta, Milton, Sugar Hill, Free
  Home, Dougherty, Drew, Coal Mountain, Brookwood, Hightower, Matt,
  Murrayville, Lathemtown, and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3439 8378 3416 8404 3417 8406 3415 8408
      3409 8411 3400 8421 3399 8426 3397 8426
      3396 8427 3412 8437 3411 8443 3444 8414
      3442 8398 3445 8393
TIME...MOT...LOC 0126Z 216DEG 15KT 3425 8411 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
368 
WWUS52 KFFC 030151
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
951 PM EDT Fri May 2 2025

GAC057-030201-
/O.CAN.KFFC.SV.W.0162.000000T0000Z-250503T0215Z/
Cherokee GA-
951 PM EDT Fri May 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central Georgia.

&&

LAT...LON 3439 8378 3416 8404 3417 8406 3415 8408
      3409 8411 3400 8421 3399 8426 3397 8426
      3396 8427 3406 8433 3436 8406 3442 8398
      3445 8393
TIME...MOT...LOC 0151Z 216DEG 15KT 3433 8404 

$$

GAC085-117-121-139-030215-
/O.CON.KFFC.SV.W.0162.000000T0000Z-250503T0215Z/
Forsyth GA-Dawson GA-Hall GA-Fulton GA-
951 PM EDT Fri May 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR FORSYTH...SOUTHEASTERN DAWSON...NORTHWESTERN HALL AND
NORTHEASTERN FULTON COUNTIES...

At 951 PM EDT, a severe thunderstorm was located near Chestatee, or 8
miles southeast of Dawsonville, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gainesville, Cumming, Peachtree Corners, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Sugar Hill, Coal Mountain, Brookwood,
Chestatee, Murrayville, Oscarville, Lake Lanier Islands, and War Hill
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3439 8378 3416 8404 3417 8406 3415 8408
      3409 8411 3400 8421 3399 8426 3397 8426
      3396 8427 3406 8433 3436 8406 3442 8398
      3445 8393
TIME...MOT...LOC 0151Z 216DEG 15KT 3433 8404 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
335 
WWUS52 KFFC 030203
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1003 PM EDT Fri May 2 2025

GAC085-117-121-139-030213-
/O.CAN.KFFC.SV.W.0162.000000T0000Z-250503T0215Z/
Forsyth GA-Dawson GA-Hall GA-Fulton GA-
1003 PM EDT Fri May 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH...SOUTHEASTERN
DAWSON...NORTHWESTERN HALL AND NORTHEASTERN FULTON COUNTIES IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central Georgia.

&&

LAT...LON 3439 8378 3416 8404 3417 8406 3415 8408
      3409 8411 3400 8421 3399 8426 3397 8426
      3396 8427 3406 8433 3436 8406 3442 8398
      3445 8393
TIME...MOT...LOC 0200Z 216DEG 15KT 3437 8400 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 9:20 PM EDT, 6 minutes earlier.

Area forecast discussion, May 2, 9:20 PM EDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
920 PM EDT Fri May 2 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This evening through Saturday)
Issued at 304 PM EDT Fri May 2 2025

Key Messages:

 - Thunderstorms are ongoing across portions of far north Georgia
   this afternoon, which are capable of producing hail and
   damaging wind gusts.

 - Another round of thunderstorms and potential severe weather is
   expected to enter north Georgia this evening into tonight

 - More widespread rain is forecast on Saturday, especially to the
   north of I-85.

An Enhanced Risk (level 3 of 5) from SPC remains in place across
the far northwest corner of the area, in Dade, Walker, Chattooga,
Floyd, and Catoosa counties with a Slight Risk (level 2 of 5)
across far north Georgia. Isolated thunderstorms have begun to
develop across north Georgia, roughly to the north of I-20. High
temperatures this afternoon are expected to rise into the mid to
upper 80s this afternoon. Considering these aforementioned high
temperatures and dewpoints in the 60s, SBCAPE values will largely
peak between 2000- 3000 J/kg this afternoon. With 700-500 mb lapse
rates between 6.5-7 C/km across north Georgia, these storms will
be capable of producing gusty winds and hail, with hail up to 1
inch already observed.

As a cold front advances into west TN late this afternoon into
the evening, another round of thunderstorms will arrive as an
organized line of storms moves into far northwest Georgia. With
strong surface- based instability and 0-6 km bulk shear values
around 40 kts, damaging wind gusts will be the primary threat with
any severe thunderstorms associated with this complex.
Furthermore, hi-res guidance indicates 30-35 kts of 0-1 km shear
along with 0-1 km storm relative helicity between 100-150 m2/s2
across portions of extreme northwest Georgia and ahead of the
frontal boundary in the hours around sunset. Here, a brief tornado
or two cannot be ruled out if all ingredients are in alignment
this evening.

The cold front itself will advance into the state late tonight
and into early Saturday afternoon. Once it pushes further into
Georgia, it will begin to slow as the parent low pressure system
and better upper level support move away to the northeast. As
such, most of the models have it losing steam and stalling by the
time it reaches the metro Atlanta area. The boundary will provide
a focus for showers and thunderstorms, with likely to categorical
PoPs forecast by the afternoon and into the evening. High
temperatures will be limited to the 70s roughly along and north of
I-85 and in the 80s to the south with lesser cloud cover and a
later onset time for precipitation. A few storms will once again
be capable of becoming strong to severe, capable of producing
damaging wind gusts and hail. A Marginal Risk (level 1 of 5) has
been diagnosed across the entire forecast area. Rainfall totals
through Saturday are forecast to range from 1-2 inches roughly
along and north of the I-85 corridor, with locally higher amounts
possible with stronger storms that occur. Rainfall amounts will
then be progressively lower to the south and east.

King

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 304 PM EDT Fri May 2 2025

No major changes made to the extended forecast. An upper low will
be slowly moving NE across the Mid MS and Ohio Valley Regions Sun
through Tue. At the surface, showers and thunderstorms will
likely be ongoing Sunday morning as a result of a cold front
moving through. Progression of this system is trending slightly
slower per latest guidance so depending on how far the front
progresses, there may be lingering shower and thunderstorm chances
Sunday afternoon across portions of east-central GA. Isolated
strong to severe thunderstorms cannot be ruled out during peak
heating. The upper low becomes more centered over the Ohio Valley
and the surface front largely southeast of the forecast area by
Monday. Again, depending on how far the front progressions far
east-central GA may still see isolated thunder chances Monday
afternoon.

Drier and cooler conditions will kick off the work week. As
mentioned in previous forecasts, an omega block type pattern looks
to set up -- ridge across the Central US and a low on either side
-- which will promote drier and cooler conditions. Confidence
 remains low as to where exactly the eastern low and central ridge
 set up but as a general rule of thumb with northerly flow and a
 surface high set up mostly dry and cool conditions will prevail
 early next week. Beyond midweek models begin to diverge, though
 unsettled weather looks to return late next week.

Forecast daytime temperatures will start off in the 70s to low
80s and gradually warm back up into the upper 70s to mid 80s by
the end of the period. Forecast lows dip into the 40s to low 50s
Monday morning becoming more mild with lows in the 50s and 60s by
midweek.

01

&&

.AVIATION...
(00Z TAFS)
Issued at 905 PM EDT Fri May 2 2025

As of the time of this writing, a line of severe TSRA is
weakening as it approaches metro Atlanta. Have TEMPOs for ATL and
the other metro sites from 02z to 05z for TSRA and associated
gusty, erratic winds. Have a TEMPO at AHN as well from 03z to 06z,
but there is uncertainty regarding whether TSRA will persist that
far eastward. Another round of SHRA and TSRA is expected tomorrow
(Saturday) afternoon and evening, with MVFR/IFR cigs and MVFR
vsby in tow. Winds are expected to be SSW to SW tomorrow, although
a brief period of SSE winds in the morning will be possible.

//ATL Confidence...00Z Update...
Medium confidence on TSRA timing tomorrow and cigs/vis.
High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  84  61  80 /   0  40  20  70
Atlanta         66  85  62  76 /   0  40  30  90
Blairsville     54  79  56  71 /  50  70  70  90
Cartersville    62  83  59  74 /  10  60  50  90
Columbus        66  88  62  79 /   0  10  10  80
Gainesville     60  83  61  76 /   0  60  40  80
Macon           62  88  62  84 /   0  10  10  60
Rome            60  84  59  74 /   0  70  60  90
Peachtree City  60  85  59  77 /   0  40  20  80
Vidalia         66  89  65  88 /   0  10  10  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....01
AVIATION...Martin
Hazardous weather outlook, May 2, 6:35 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
635 PM EDT Fri May 2 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-032245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
635 PM EDT Fri May 2 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of thunderstorms is forecast to impact portions of north
Georgia this evening into tonight. Some, if not many, storms will
be severe, with damaging wind gusts up to 60 mph and hail up to
the size of a quarter. A Severe Thunderstorm Watch is in effect
until 11 PM tonight for portions of north Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms are expected across north and central
Georgia over the weekend, with the greatest potential for severe
storms expected on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but
Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Local storm report, May 2, 8:35 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
835 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     2 SSE Salacoa Valley    34.36N 84.58W
05/02/2025                   Cherokee           GA   Emergency Mngr

            Multiple trees down along Rockhouse Road
            near Salacoa Road.

&&
Special weather statement, May 2, 8:40 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
840 PM EDT Fri May 2 2025

GAZ016-030115-
White GA-
840 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of central White County
through 915 PM EDT...

At 840 PM EDT, a strong thunderstorm was over Cleveland, moving
northeast at 30 mph.

HAZARD...Winds up to 40 mph and up to dime sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cleveland, Helen, Unicoi State Park, Robertstown, Anna Ruby Falls,
Smithgall Woods Conservation Are, Sautee, and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3477 8365 3477 8364 3476 8363 3473 8362
      3472 8364 3467 8364 3466 8366 3462 8364
      3460 8365 3451 8376 3456 8387 3459 8386
      3480 8369
TIME...MOT...LOC 0040Z 224DEG 28KT 3459 8378

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, May 2, 8:48 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
848 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Dmg     3 NNW Cherry Log        34.82N 84.41W
05/02/2025                   Gilmer             GA   Emergency Mngr

            Several trees down near the intersection of
            Lucious Road and Boardtown Road.

&&
Local storm report, May 2, 8:49 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
849 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Dmg     1 NNE Cherry Log        34.80N 84.38W
05/02/2025                   Gilmer             GA   Emergency Mngr

            Trees down near the intersection of Lucious
            Road and Highway 515.

&&
Local storm report, May 2, 8:50 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
850 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Dmg     3 W Cherry Log          34.78N 84.44W
05/02/2025                   Gilmer             GA   Emergency Mngr

            Wires down near the intersection of Big Ben
            Road and Boardtown Road.

&&
Local storm report, May 2, 8:55 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
855 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Hail             4 ESE Talmadge          34.41N 84.49W
05/02/2025  E1.00 Inch       Pickens            GA   Amateur Radio

            Estimated Quarter-sized hail near the
            intersection of Pettit Road and Henderson
            Mountain Road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:00 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White45 min
May 2, 8:03 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Haralson, Polk57 min
May 2, 8:15 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gordon, Pickens60 min
May 2, 8:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union43 min
May 2, 8:40 PM EDTSpecial Weather StatementFFCWhite35 min
May 2, 8:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Douglas, Haralson, Paulding and 1 more40 min
May 2, 8:52 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more53 min
May 2, 8:56 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard49 min
May 2, 9:12 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton48 min
May 2, 9:17 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton, Meriwether43 min
May 2, 9:28 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White36 min
May 2, 9:43 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry47 min
May 2, 9:49 PM EDTSpecial Weather StatementFFCBanks, Hall41 min
May 2, 9:59 PM EDTSpecial Weather StatementFFCBarrow, Jackson31 min
May 2, 10:03 PM EDTSpecial Weather StatementFFCCoweta, Fayette27 min
May 2, 10:08 PM EDTSpecial Weather StatementFFCHenry, Meriwether, Newton, Pike, Rockdale, Spalding37 min
May 2, 10:23 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Muscogee37 min
May 2, 10:34 PM EDTSpecial Weather StatementFFCTalbot26 min
May 2, 10:38 PM EDTSpecial Weather StatementFFCBarrow, Jackson, Oconee, Walton37 min
May 3, 2:28 PM EDTSpecial Weather StatementFFCEmanuel32 min
May 3, 4:58 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker47 min
May 3, 5:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker44 min
May 3, 5:08 PM EDTTornado WarningFFCDade, Walker37 min
May 3, 5:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more55 min
May 3, 5:39 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk66 min
May 3, 6:14 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield46 min
May 3, 6:16 PM EDTSpecial Weather StatementFFCMurray29 min
May 3, 6:38 PM EDTSpecial Weather StatementFFCHaralson, Polk37 min
May 3, 6:40 PM EDTSpecial Weather StatementFFCFannin35 min
May 3, 6:45 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens45 min
May 3, 6:54 PM EDTSpecial Weather StatementFFCBartow, Paulding36 min
May 3, 6:56 PM EDTSpecial Weather StatementFFCCarroll34 min
May 3, 7:14 PM EDTSpecial Weather StatementFFCLumpkin31 min
May 3, 7:18 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas27 min
May 3, 7:25 PM EDTSpecial Weather StatementFFCCarroll35 min
May 3, 7:27 PM EDTTornado WarningFFCCarroll21 min
May 3, 7:39 PM EDTSpecial Weather StatementFFCFulton36 min
May 3, 7:47 PM EDTSpecial Weather StatementFFCCobb28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.